I went off my PPI about a month ago, I was on it for gastritis related pain. I still had severe pain while on them a month ago and said maybe the PPI is causing the gastritis. I lost 60 pounds over the course of many months from stomach related pain. I had my gallbladder out in Sept. and had severe stomach issues from that point.
I have excruiating burning, severe cold chills, cannot breath or sleep right, water even burns my stomach and anything I try MAKES me worse. And I cannot lose anymore weight. Weight 126 at 5'11. Male. I had every GI test done and all they show is Chronic Focal Gastritis and they say the pain should not be that severe.
It got so severe coming off the PPIs, and I reinstated 2 weeks ago on protonix and now i'm at the severe state I shared above i'm in dire need to help since I cannot eat anything. I been having soup broths, puddings, jellos, and nothing helps!!! Makes it worse. I was able to eat pototo a month ago and now I cannot even do that need dire help please!
I really urge you to get a second opinion, perhaps at a teaching hospital. Obviously you are demonstrating extremely negative symptoms, indicating a serious digestive issue. Please do keep us informed as you find answers.
Hi I agree with Flycaster...u need to be seen....the fact u had ur GB out and r having these issues u should be tested for H.Pylori.
This will cause all the symptoms u mentioned...my dad had the same issues...and it can take a few rounds of antibiotics to cure....plus antibiotics will kill all the good bacteria that u need so talk to the Dr about trying a pro biotic afterward to help restore the balance.
I cannot even drink water without excruiating pain. I was at Penn State only 2 weeks ago and they said gastroparesis and nothing else!!! I drink water and bam I feel like screaming because its so painful. Negative 3 times on h-pylory and three to four stomach scopes show chronic inactive focal gastritis
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.